# SDR SWAA2022083039097

- Difficulty date: August 5, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) 2022-418495 / [01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) I.A.W SOPM 20-50-19 AND DWG 33500007 REV B.;[02] TASK COMPLETED
